# SDR UPS403269

- Difficulty date: May 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Rt Mlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN AMSTERDAM FOR C-CHECK, MAINTENANCE FOUND CORROSION AT BS 1241, CANTED PRESSURE DECK WEB AND DOUBLER, RT WHEEL WELL, RBL 20, BEHIND SPOILER MIXER.  INSTALLED REPAIR PER UPS EO FILE NR B747-53-0713.
